# SDR CA050616008

- Difficulty date: July 27, 2004
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,677 hours
- Engine: Allsn 250C20B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Seal
- Part number: 406340104101
- Condition: Worn
- Location: Eng To Xmsn
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FORWARD PTO SEAL REMOVED DUE TO OIL TRANSFER FROM ENGINE TO TRANSMISSION.  UPON SEAL REMOVAL IT WAS FOUND THE IB SEAL LIP HAD BEEN FOLDED UNDER THE SEAL AT 2 LOCATIONS, APPROXIMATELY 1 INCH EACH. THE TENSION SPRING FROM THE SEAL HAD STAYED ON THE SEAL, A BARELY DETECTABLE WEAR POINT WAS CREATED AT THIS LOCATION.  THIS WEAR POINT IS APPROXIMATELY 0.030 INCH FROM THE RUNNING SURFACE OF THE SEAL.   ALSO FOUND AT SEAL REMOVAL WAS TWO OTHER TENSION SPRINGS BEHIND THE SEAL, THERE WAS NO DETECTABLE DAMAGE NOTED FROM THESE SPRINGS.  NEW SEALS INSTALLED FORWARD AND AFT POSITIONS, A/C GROUND RUN, LEAK CHECKED AND RETURNED TO SERVICE.
